RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 46, Issue 1  


Factorization of Wiener–Hopf conservative integral operators
L. G. Arabadzhyan
3
Coincidence of limit loads
O. O. Barabanov
11
The Dyson equations for general lattice systems
I. A. Ignatyuk
20
Classification of spherical tube hypersurfaces having two minuses in the Levy signature form
A. V. Isaev
28
A probabilistic-statistical model of quantum mechanics
V. P. Maslov
37
Weak topology of an associated space and $t$-equivalence
O. G. Okunev
53
Metric variant of Cassel–Schmidt theorem
L. N. Pushkin
60
A necessary and sufficient condition of smooth linearization of autonomous planar systems in a neighborhood of a critical point
V. S. Samovol
67
Best approximation of partial differential operators
O. A. Timoshin
78
$n$-Soft mappings of $n$-dimensional spaces
A. Ch. Chigogidze
88
Complexity of computations in commutative division of the USSR Academy of Sciences
D. Yu. Grigor'ev
96
The Hamilton property of stationary and inverse equations of condensed matter mechanics and mathematical physics
S. P. Tsarev
105

Brief Communications
A new class of finite-gap solutions of the Landau-Lifshits $XXZ$ equation
R. F. Bikbaev
112
Global formulas for solutions of quasilinear parabolic equations with a small parameter and ill-posedness
V. G. Danilov
115
On the homotopy invariance of the fixed-point property in the class of compact polyhedra
V. P. Okhezin
117
Analytic continuation through generating manifolds
A. B. Sukhov
119
A problem of J. Hale
D. N. Cheban
120
Letter to the editor
J. Mikesh
122
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019